# SDR UIEA2020051901072

- Difficulty date: May 16, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 100,981 hours, 16,544 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Switch
- Part number: 6411211
- Part serial: 17013
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO A/C TEMP( REMOVED AND REPLACED 2 ONE DUCT OVERHEAD SWITCH IAW AMM 21-61-01-400-800-008. OPS CHK GOOD AT THIS TIME. STATUS MSG CLEARED.  )
